# SDR DALA1303660125

- Difficulty date: February 8, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 77,745 hours, 33,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 111T4020U8
- Condition: Damaged
- Location: Longeron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 01-499898-03 AD NEW LONGERON FITTING, WAS FOUND  WITH SHORT EDGE MARGIN ON INBD FLANGE SIDE OF FITTING FASTENER HOLES.  NEW REPLACEMENT LONGERON FITTING (PN 1114020-8) FABRICATED AND INSTALLED IAW PR1 509717-14 REV 0. DATED 19JAN13. REF NRC : 100-245 FINAL ER/A 509717-14AD DATED 07 FEB2013 STATEMENT OF COMPLIANCE WITH AIRWORTHYNESS STANDARDS STATES : THIS IS A CATAGORY B PERMANENT REPAIR AS DEFINED IN SRM 51-00-06 AND THIS REPAIR DOES NOT CHANGE ANY INSPECTION REQUIRMENT OF AD 2012-15-12.
